# SDR DALA2020010800120

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,449 hours, 22,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5657, L/P 1433937) CORROSION ON FLOOR SUPPORT FITTING OF LH AFT LAVATORY FROM STA 1640 LBL 44 AT CABIN FLOOR STRUCTURE (CORROSION TASK NO CP53-252-01 AMDS 2020-2440). CORRECTIVE ACTION: CORROSION LEVEL 2. REPLACED PER B757-200 SRM PER B757-200 SRM 51-40- 02-0G PAR 7.
